Optimal time for the controllability of linear hyperbolic systems in one dimensional space - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2019

Optimal time for the controllability of linear hyperbolic systems in one dimensional space

Abstract

We are concerned about the controllability of a general linear hyperbolic system of the form ∂ t w(t, x) = Σ(x)∂ x w(t, x) + γC(x)w(t, x) (γ ∈ R) in one space dimension using boundary controls on one side. More precisely, we establish the optimal time for the null and exact controllability of the hyperbolic system for generic γ. We also present examples which yield that the generic requirement is necessary. In the case of constant Σ and of two positive directions, we prove that the null-controllability is attained for any time greater than the optimal time for all γ ∈ R and for all C which is analytic if the slowest negative direction can be alerted by both positive directions. We also show that the null-controllability is attained at the optimal time by a feedback law when C ≡ 0. Our approach is based on the backstepping method paying a special attention on the construction of the kernel and the selection of controls.
Fichier principal
Vignette du fichier
2018-12-11-OptimalTime-Coron-Nguyen-HAL.pdf (479.36 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01952134 , version 1 (11-12-2018)

Identifiers

Cite

Jean-Michel Coron, Hoai-Minh Nguyen. Optimal time for the controllability of linear hyperbolic systems in one dimensional space. SIAM Journal on Control and Optimization, 2019, 57 (2), pp.1127-1156. ⟨10.1137/18M1185600⟩. ⟨hal-01952134⟩
119 View
136 Download

Altmetric

Share

Gmail Facebook X LinkedIn More